RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2014, Volume 6, Issue 2, Pages 45–66 (Mi ufa242)  

This article is cited in 1 scientific paper (total in 1 paper)

Phantom asymptotic solutions

L. A. Kalyakin

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences, Ufa, Russia

Abstract: We provide some examples of the problems with small parameter which have formal asymptotic solutions associated with no exact solutions.

Keywords: small parameter, asymptotics.

Full text: PDF file (584 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2014, 6:2, 44–65 (PDF, 541 kB); https://doi.org/10.13108/2014-6-2-44

Document Type: Article
UDC: 517.956.226
Received: 24.09.2013

Citation: L. A. Kalyakin, “Phantom asymptotic solutions”, Ufimsk. Mat. Zh., 6:2 (2014), 45–66; Ufa Math. J., 6:2 (2014), 44–65

Citation in format AMSBIB
\Bibitem{Kal14}
\by L.~A.~Kalyakin
\paper Phantom asymptotic solutions
\jour Ufimsk. Mat. Zh.
\yr 2014
\vol 6
\issue 2
\pages 45--66
\mathnet{http://mi.mathnet.ru/ufa242}
\elib{http://elibrary.ru/item.asp?id=21596974}
\transl
\jour Ufa Math. J.
\yr 2014
\vol 6
\issue 2
\pages 44--65
\crossref{https://doi.org/10.13108/2014-6-2-44}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928181249}


Linking options:
  • http://mi.mathnet.ru/eng/ufa242
  • http://mi.mathnet.ru/eng/ufa/v6/i2/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Kordyukova, L. A. Kalyakin, “On a double boundary layer in a nonlinear boundary value problem”, Proc. Steklov Inst. Math. (Suppl.), 297, suppl. 1 (2017), 129–146  mathnet  crossref  mathscinet  isi  elib
  • Уфимский математический журнал
    Number of views:
    This page:171
    Full text:64
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019